# SDR DALA13007613214

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT EMERGENCY EXIT DOOR, FWD LOAD TRANSMITTING PROFILE HAS CRACKED.  RM 51-44-11, INSTALLED NEW PROFILE IAW SRM 51-42-11, TOUCHED UP PAINT ON FASTENER HEADS COMMON TO EXTERIOR SKIN IAW SRM 51-21-11.
